MathSciNet Relay Station
MathSciNet bibliographic data
MR3485950 62G07 (62G05 62G20)
Doss, Charles R.; Wellner, Jon A. Global rates of convergence of the MLEs of log-concave and $s$-concave densities. Ann. Statist. 44 (2016), no. 3, 954–981.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement